Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 30, Issue 2, 1994
Metadata
 

Solvability of Convolution Operators
Yasunori Okada
pp. 167–190
Abstract | Full-Text PDF (1703 KB) | Metadata

Representations of Witt Algebras
Senapathi Eswar Rao
pp. 191–201
Abstract | Full-Text PDF (880 KB) | Metadata

A Characterization for Fourier Hyperfunctions
Jaeyoung Chung, Soon-Yeong Chung and Dohan Kim
pp. 203–208
Abstract | Full-Text PDF (465 KB) | Metadata

PBW Basis of Quantized Universal Enveloping Algebras
Yoshihisa Saito
pp. 209–232
Abstract | Full-Text PDF (1295 KB) | Metadata

Oriented Z4 Actions without Stationary Points
Tamio Hara
pp. 233–248
Abstract | Full-Text PDF (1803 KB) | Metadata

Operators Characterized by Certain Cauchy-Schwarz Type Inequalities
Hideharu Watanabe
pp. 249–259
Abstract | Full-Text PDF (734 KB) | Metadata

Fibrewise Hopf Construction and Hoo Formula for Pairings
Nobuyuki Oda
pp. 261–279
Abstract | Full-Text PDF (1488 KB) | Metadata

Fibrewise Decomposition of Generalized Suspension Spaces and Loop Spaces
Nobuyuki Oda
pp. 281–295
Abstract | Full-Text PDF (1439 KB) | Metadata

A Process Associated with the Radially Symmetric Dirac Equation
Brian Jefferies
pp. 297–325
Abstract | Full-Text PDF (3422 KB) | Metadata

Classical Theta Functions and Quantum Tori
Alan Weinstein
pp. 327–333
Abstract | Full-Text PDF (710 KB) | Metadata

Indecomposable Restricted Representations of Quantum sl2
Vyjayanthi Chari and Alexander Premet
pp. 335–352
Abstract | Full-Text PDF (1607 KB) | Metadata